# SDR DALA2016121909941

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT: CORROSION ON BULKHEAD, INTERCOSTALS, RT/LT CAP AND RT/LT BEAM AT AFT STAIRWAY WALKING BRIDGE. DUE EXCESSIVE CORROSION BULKHEAD NR 2 WAS REPLACED PER SRM 51-30-2.
